# SDR SWAA053440

- Difficulty date: November 2, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crease Beam
- Part number: 6519603
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT CREASE BEAM WEB CORRODED BETWEEN BS 360 TO BS 380, WL 208.  REPAIRED CREASE BEAM PER SRM.
